MathSciNet Relay Station
MathSciNet bibliographic data
MR54177 46.3X
Šilov, G. E. On decomposition of a commutative normed ring in a direct sums of ideals. (Russian) Mat. Sbornik N.S. 32(74), (1953). 353–364.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement